Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Does Trapic MF cause nausea?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Do we feel nauseous if we take Trapic MF?
Posted Sun, 9 Mar 2014 in Women's Health
Answered by Dr. Sree Gouri SR 20 minutes later
Brief Answer: Yes, sometimes Detailed Answer: How, Thanks for the query. Trapicmf contains tranexamic acid and mefenamic acid. Yes, sometimes it can cause nausea as side effect. But usually this will subside without need of medication. Avoid taking the tablet with empty stomach and better to take after food, this can prevent nausea to some extent. If nausea persists you can go for antiemetic and antacid combination tablets with your doctor's advice. Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the response, please give your review at the end of the discussion. Take care.
Above answer was peer-reviewed by
Follow-up: Does Trapic MF cause nausea? 0 minute later
If i were yo take trapic mf during this cycle and not take in the next will i bleed extensively in the next cycle?
Answered by Dr. Sree Gouri SR 3 hours later
Brief Answer: No Detailed Answer: Hi, Trapicmf only gives symptomatic relief with its antifibrinolytic property. It will not influence menstrual flow in the next menstrual cycle. To avoid heavy bleeding in next menstrual cycle, the cause of the menorrhagia should be treated. Take care.
Above answer was peer-reviewed by
Follow-up: Does Trapic MF cause nausea? 10 minutes later
What can be the other side effects of Trapic MF if taken for a long period of time?
Answered by Dr. Sree Gouri SR 1 hour later
Brief Answer: Gastric disturbances Detailed Answer: Hi, Thanks for the query. Usually trapicmf is not adviced for long term usage. Once the bleeding gets controlled, you can stop these tablets. And can continue with the specific treatment for the cause of the problem. The possible side effects with trapicmf are: -Gastrointestinal disturbances like nausea, epigastric discomfort, pain abdomen, constipation, dyspepsia etc. -Hypotension, tachycardia, dizziness -Longterm usage with high doses can lead to anemia, gastric ulcers, thrombocytopenia etc. But usually regular dose for limited period of time may not cause severe side effects. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor